MathSciNet Relay Station
MathSciNet bibliographic data
MR551756 (82a:57017) 57Q25 (14G30 32C05)
Akbulut, Selman; King, Henry C. A topological characterization of real algebraic varieties. Bull. Amer. Math. Soc. (N.S.) 2 (1980), no. 1, 171–173.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement